Kodai Mathematical Journal

On the Maskit coordinates of Teichmüller spaces and modular transformations

Hiroshige Shiga and Harumi Tanigawa

Full-text: Open access

Article information

Kodai Math. J., Volume 12, Number 3 (1989), 437-443.

First available in Project Euclid: 23 January 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 30F60: Teichmüller theory [See also 32G15]
Secondary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15] 30F40: Kleinian groups [See also 20H10] 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]


Shiga, Hiroshige; Tanigawa, Harumi. On the Maskit coordinates of Teichmüller spaces and modular transformations. Kodai Math. J. 12 (1989), no. 3, 437--443. doi:10.2996/kmj/1138039108. https://projecteuclid.org/euclid.kmj/1138039108

Export citation


  • [1] BERS, L., On bounderies of Teichmuller spaces and on kleinian groups: I, Ann. of Math. (2) 91 (1970), 570-600.
  • [2] BERS, L., An extremal problem for quasiconformal mappings and a theorem b Thurston, Acta Math. 141 (1978), 73-98.
  • [3] EARLE, C. J. AND SIPE, P. L., Families of Riemann surfaces over the puncture disk, to appear.
  • [4] KRA, I., On the Nielsen-Thurston-Bers type of some self-maps of Riemann sur faces, Acta Math. 146 (1981), 231-270.
  • [5] KRA, I., Canonical mappings between Teichmuller spaces, Bull. Amer. Math. Soc 4(1981), 143-179.
  • [6] KRA, I., Non-variational global coordinates for Teichmuller spaces, in "Holo morphic Functions and Moduli IP, Springer-Verlag (1988), 221-249.
  • [7] MARDEN, A. AND MASUR, H., A foliation of Teichmuller space by twist invarian discs, Math. Scand. 36 (1975), 221-228.
  • [8] MASKIT, B., On bounderies of Teichmuller spaces and on Kleinian groups: II, Ann. of Math. 91 (1970), 607-639
  • [9] MASKIT, B., Moduli of marked Riemann surfaces, Bull. Amer. Math. Soc. 8 (1974), 773-777.
  • [10] ROYDEN, H. L., Automorphisms and isometries of Teichmuller space, in "Advance in the Theory of Riemann Surfaces", Ann. of Math. Studies 66t Princeton Univ. Press (1971), 369-383.
  • [11] SHIGA, H., Remarks on holomorphic families of Riemann surfaces, Thoku Math J. 38 (1986), 539-549.